# SDR RAIA980315

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 38650
- Condition: Failed
- Location: Rt Pack
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 7170 - STL - RIGHT PACK FAULTED, CREW SMELLED SMOKE.  MAINTENANCE REPLACED RIGHT HEAT EXCHANGER BLEED AIR DUCT.  (M)
